Header

UZH-Logo

Maintenance Infos

On a general solution of finite order difference equation with constant coefficients


Pycia, Marek (1992). On a general solution of finite order difference equation with constant coefficients. Archivum Mathematicum, 28(3-4):237-240.

Abstract

In the present paper we give new formulas for a general solution of the linear difference equation of finite order with constant complex coefficients without necessity of solving the characteristic equation.

Abstract

In the present paper we give new formulas for a general solution of the linear difference equation of finite order with constant complex coefficients without necessity of solving the characteristic equation.

Statistics

Downloads

9 downloads since deposited on 08 Jun 2018
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Uncontrolled Keywords:Linear difference equation, constant coefficient, general solution without characteristic equation
Language:English
Date:1992
Deposited On:08 Jun 2018 10:07
Last Modified:07 Apr 2020 07:10
Publisher:Masarykova Universita
ISSN:0044-8753
OA Status:Gold
Free access at:Publisher DOI. An embargo period may apply.
Official URL:https://www.emis.de/journals/AM/92-34/index.html

Download

Gold Open Access

Download PDF  'On a general solution of finite order difference equation with constant coefficients'.
Preview
Content: Published Version
Filetype: PDF
Size: 95kB